EconPapers    
Economics at your fingertips  
 

Near exogeneity and weak identification in generalized empirical likelihood estimators: Many moment asymptotics

Mehmet Caner

Journal of Econometrics, 2014, vol. 182, issue 2, 247-268

Abstract: This paper investigates the Generalized Empirical Likelihood (GEL) estimators when there are local violations of the exogeneity condition (near exogeneity) in the case of many weak moments. We also examine the tradeoff between the degree of violation of the exogeneity and the number of nearly exogenous instruments. In this respect, this paper extends many weak moment asymptotics of Newey and Windmeijer (2009a). The overidentifying restrictions test can detect both mild and large violations of exogeneity. In the case of minor violations, the Anderson–Rubin (1949) and Wald tests are not size distorted.

Keywords: Violation of exogeneity; Anderson–Rubin test; Asymptotic size (search for similar items in EconPapers)
JEL-codes: C13 C3 C30 (search for similar items in EconPapers)
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (9)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304407614001031
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:182:y:2014:i:2:p:247-268

DOI: 10.1016/j.jeconom.2014.05.001

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:econom:v:182:y:2014:i:2:p:247-268